MathSciNet Relay Station
MathSciNet bibliographic data
MR1963773 (2004b:51022) 51N99 (54F45 54H05)
Fearnley, David L.; Fearnley, L.; Lamoreaux, J. W. Every three-point set is zero dimensional. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2241–2245 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement